Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the coefficients in asymptotic factorial expansions


Author: T. D. Riney
Journal: Proc. Amer. Math. Soc. 7 (1956), 245-249
MSC: Primary 42.1X
MathSciNet review: 0076903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.1X

Retrieve articles in all journals with MSC: 42.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0076903-0
Article copyright: © Copyright 1956 American Mathematical Society